MAUDE Adverse Event Report: ANGIODYNAMICS BIOFLO PICC WITH ENDEXO TECHNOLOGY; BIOSTABLE PICC

ANGIODYNAMICS BIOFLO PICC WITH ENDEXO TECHNOLOGY; BIOSTABLE PICC
Model Number 45885
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the reported device was not returned, angiodynamics is unable to perform a device evaluation.The customer's reported complaint description of picc catheter tip dislocation/malpositioned into the jugular vein during injection cannot be confirmed.No picc sample was returned for evaluation and no x-ray images provided for review.Without receiving product for evaluation, we are unable to definitively determine a root cause for this incident.The device history records for the lots obtained through the ship history report (packaging lots) were reviewed.In addition, the corresponding lots for (46700128) were reviewed.The angiodynamics component lots reviewed were (5647574, 5648746, 5651380, 5654166 and 5655309).The device history records were reviewed for any deviations related to the reported defect of the complaint.The review confirms that the lots met all material, assembly and performance specifications.A review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.Reference (b)(4).
 
Event or Problem Description
A distributor reported an issue with a bio-stable 4f sl-55cm.It was reported the picc dislocated [catheter malposition] in the jugular vein, during injection of contract medium.It was reported that the patient did not experience any adverse effects, harm, or require medical intervention as a result of this incident but the device was removed.The reported device is not available to be returned to the manufacturer for evaluation.

Brand Name
BIOFLO PICC WITH ENDEXO TECHNOLOGY
Common Device Name
BIOSTABLE PICC
Manufacturer (Section D)
ANGIODYNAMICS
10 glens falls technical park
glens falls, ny 12801 NY 12801
MDR Report Key11640821
Report Number1317056-2021-00075
Device Sequence Number3124585
Product Code LJS
UDI-Device IdentifierH965458850
UDI-PublicH965458850
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K131038
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45885
Device Catalogue Number45885
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2021
Initial Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1